×

zbMATH — the first resource for mathematics

The absence of global positive solutions of systems of semilinear elliptic inequalities in cones. (English. Russian original) Zbl 1013.35041
Izv. Math. 64, No. 6, 1197-1215 (2000); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 64, No. 6, 107-124 (2000).

MSC:
35J85 Unilateral problems; variational inequalities (elliptic type) (MSC2000)
35B33 Critical exponents in context of PDEs
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35J60 Nonlinear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI